# SDR ASAA2019092330789

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,922 hours, 5,749 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FMC START UP ISSUES. GROUNDED - YES. PULLED & RESET FMC C/B'S, OPS RETURNED TO NORMAL, REF FIM 34-61 TASK 836.
